Solitary waves for Maxwell-Dirac and Coulomb-Dirac models
Annales de l'I.H.P. Physique théorique, Volume 68 (1998) no. 2, pp. 229-244.
@article{AIHPA_1998__68_2_229_0,
     author = {Abenda, Simonetta},
     title = {Solitary waves for {Maxwell-Dirac} and {Coulomb-Dirac} models},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {229--244},
     publisher = {Gauthier-Villars},
     volume = {68},
     number = {2},
     year = {1998},
     mrnumber = {1618672},
     zbl = {0907.35104},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1998__68_2_229_0/}
}
TY  - JOUR
AU  - Abenda, Simonetta
TI  - Solitary waves for Maxwell-Dirac and Coulomb-Dirac models
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1998
SP  - 229
EP  - 244
VL  - 68
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1998__68_2_229_0/
LA  - en
ID  - AIHPA_1998__68_2_229_0
ER  - 
%0 Journal Article
%A Abenda, Simonetta
%T Solitary waves for Maxwell-Dirac and Coulomb-Dirac models
%J Annales de l'I.H.P. Physique théorique
%D 1998
%P 229-244
%V 68
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1998__68_2_229_0/
%G en
%F AIHPA_1998__68_2_229_0
Abenda, Simonetta. Solitary waves for Maxwell-Dirac and Coulomb-Dirac models. Annales de l'I.H.P. Physique théorique, Volume 68 (1998) no. 2, pp. 229-244. http://archive.numdam.org/item/AIHPA_1998__68_2_229_0/

[1] A. Ambrosetti and P.H. Rabinowitz, Dual Variational methods in critical points theory and applications in J. Funct. Anal., Vol. 14, 1973, pp. 349-381. | MR | Zbl

[2] M. Balabane, T. Cazenave and L. Vazquez, Existence of standing waves for Dirac fields with singular nonlinearities. Comm. Math. Phys., Vol. 133, 1990, pp. 53-74. | MR | Zbl

[3] M. Balabane, T. Cazenave, A. Douady and F. Merle, Existence of excited states for a nonlinear Dirac field., Comm. Math. Phys., 119, 1988, pp. 153-176. | MR | Zbl

[4] M. Beals and M. Bezard, Solutions faibles sous des conditions d'énergie pour des équations de champ.

[5] V. Benci and P.H. Rabinowitz, Critical point theorems for indefinite functionals. Inv. Math., Vol. 52, 1979, pp. 336-352. | MR | Zbl

[6] J.D. Bjorken and S.D. Drell, Relativistic quantum fields. McGraw-Hill, 1965. | MR | Zbl

[7] T. Cazenave, On the existence of stationary states for classical nonlinear Dirac fields. In Hyperbolic systems and Mathematical Physics. Textos e Notas, Vol. 4, CMAF, Lisbonne, 1989.

[8] T. Cazenave and L. Vazquez, Existence of localized solutions for a classical nonlinear Dirac field. Comm. Math. Phys., Vol. 105, 1986, pp. 35-47. | MR | Zbl

[9] G. Cerami, Un criterio di esistenza per i punti critici su varietá illimitate Ist. Lomb. (Rend. Sc.), Vol. A 112, 1978, pp. 332-336. | Zbl

[10] J. Chadam, Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac system in one space dimension. J. Funct. Anal., Vol. 13, 1973, pp. 173-184. | MR | Zbl

[11] J. Chadam and R. Glassey, On the Maxwell-Dirac equations with zero magnetic field and their solutions in two space dimension. J. Math. Anal. Appl., Vol. 53, 1976, pp. 495-507. | MR | Zbl

[12] Y. Choquet-Bruhat, Solutions globales des équations de Maxwell-Dirac-Klein-Gordon (masses nulles). C.R. Acad. Sci. Paris, Série I, Vol. 292, 1981, pp. 153-158. | MR | Zbl

[13] M.J. Esteban, V. Georgev and E. Séré, Stationary solutions of the Maxwell-Dirac and Klein-Gordon-Dirac equations. To appear, 1995. | MR

[14] M.J. Esteban and E. Séré, Existence de solutions stationnaires pour l'équation de Dirac non-linéaire et le système de Dirac-Poisson. To appear in C. R. Acad. Sci., Série I, 1994. | MR | Zbl

[ 15] M.J. Esteban and E. Séré, Stationary states of the nonlinear Dirac equation : a variational approach. Comm. Math. Phys., Vol. 171, 1995, pp. 323-348. | MR | Zbl

[16] M. Flato, J. Simon and E. Taflin, On the global solutions of the Maxwell-Dirac equations. Comm. Math. Physics, Vol. 113, 1987, pp. 21-49. | MR | Zbl

[17] A. Garrett Lisi, A solitary wave solution of the Maxwell-Dirac equations , University of California at San Diego, preprint 1995. | MR

[18] V. Georgiev, Small amplitude solutions of the Maxwell-Dirac equations. Indiana Univ. Math. J., Vol. 40(3), 1991, pp. 845-883. | MR | Zbl

[ 19] W.T. Grandy Jr., Relativistic Quantum Mechanics of Leptons and Fields. Kluwer Acad. Publisher, Fund. Theories of Physics, Vol. 41.

[20] L. Gross, The Cauchy problem for the coupled Maxwell and Dirac equations. Comm. Pure Appl. Math., Vol. 19, 1966, pp. 1-5. | MR | Zbl

[21 ] H. Hofer and Wysocki, First order elliptic systems and the existence of homoclinic orbits in Hamiltonian systems. Math. Ann., Vol. 288 (1990, pp. 483-503. | MR | Zbl

[22] P.-L. Lions, The concentration-compactness method in the Calculus of Variations. The locally compact case. Part. I: Anal. non-linéaire, Ann. IHP, Vol. 1, 1984, pp. 109-145. Part. II: Anal. non-linéaire, Ann. IHP, Vol. 1, 1984, pp. 223-283. | Numdam | Zbl

[23] F. Merle, Existence of stationary states for nonlinear Dirac equations. J. Diff. Eq., Vol. 74(1), 1988, pp. 50-68. | MR | Zbl

[24] A.F. Rañada, Classical nonlinear Dirac field models of extended particles. In Quantum theory, groups, fields and particles (editor A.O. Barut). Reidel, Amsterdam, 1982.

[25] E. Séré, Homoclinic orbits on compact hypersurfaces in R2N, of restricted contact type. Comm. Math. Phys., Vol. 172, 1995, pp. 293-313. | MR | Zbl

[26] M. Soler, Phys. Rev. D1, 1970, pp. 2766-2769.

[27] K. Tanaka, Homoclinic orbits in a first order superquadratic Hamiltonian system : convergence of subharmonics. Journ. Diff. Eq., Vol. 94, 1991, pp. 315-339. | MR | Zbl

[28] C. Troestler and M. Willem, Nontrivial solution of a semilinear Schrödinger equation, 1994 to appear. | MR | Zbl

[29] M. Wakano, Intensely localized solutions of the classical Dirac-Maxwell field equations. Progr. Theor. Phys., Vol. 35(6), 1966, pp. 1117-1141.

[30] M. Willem, Minimax theorems, to appear. | MR